# SDR MWEA011384

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pan
- Part number: 59127561N
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY DOOR PAN HAS LIGHT CORROSION FROM STATION 157 TO STATION 160 BETWEEN LONGERON 29 LEFT HAND TO LONGERON 29 RIGHT HAND.  REMOVED E AND E DOOR PAN AND INSTALLED NEW E&E DOOR PAN.
